# SDR SWAA2022030980426

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737*
- Aircraft serial: 32545
- Aircraft time: 47,092 hours, 27,342 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR WINDOW LIGHT INOP / [01] RELAMPED RH EMERGENCY DOOR WINDOW LIGHT PER AMM 33-21-00 OPS CHECK GOOD
